MAUDE Adverse Event Report: SYNTHES GMBH 2.4/2.7 TI VA-LCP 2-C DRP STD 6H HD/10H SHAFT/145MM/RT-STER; PLATE, FIXATION, BONE

SYNTHES GMBH 2.4/2.7 TI VA-LCP 2-C DRP STD 6H HD/10H SHAFT/145MM/RT-STER; PLATE, FIXATION, BONE
Catalog Number 04.111.680S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: device available for evaluation: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Initial reporter occupation: reporter is a j&j employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in hong kong as follows: it was reported that on january 3, 2023, the va drill sleeve could not attach to the va screw holes.There were no patient consequences.No further information is available.This report involves one 2.4/2.7 ti va-lcp 2-c drp std 6h hd/10h shaft/145mm/rt-ster.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Part number: 04.111.680s, lot number: 172p907, manufacturing site: mezzovico, release to warehouse date: 22 jun 2021, expiration date: 1 jun 2031.A manufacturing record evaluation was performed for the sterile lot number, and no nonconformances were identified.The product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that there were no damage or defect with the va-lcp-2col dist-rad-pl2.4/2.7 x-long st.A dimensional inspection was performed for the va-lcp-2col dist-rad-pl2.4/2.7 x-long stand and met specifications for all three screw hole type sections.Locking screw, threaded guidewire and flat section of the combi-hole.A functional test was unable to be performed due to device was received itself.The complaint condition was not able to be replicated.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was not confirmed as the observed condition of the va-lcp-2col dist-rad-pl2.4/2.7 x-long st would not contribute to the complained device issue.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Drawing/specifications reviewed: the following source controlled drawings reflecting the current and manufactured revisions were reviewed: -va-tcp, xl, std 6h, l145 10h (current and manufactured).Dimensional inspection: drawing: se_648872 rev.D, feature: hole diameter.Measured dimension: section d (conforming) section b-b (conforming) section f-f (conforming).Device used: vermont gage cd79318 gage pins vermont gage cd80413 gage pin.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.4/2.7 TI VA-LCP 2-C DRP STD 6H HD/10H SHAFT/145MM/RT-STER
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MEZZOVICO
via cavazz 5
mezzovico CO 6805
SZ   6805
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16245474
Report Number8030965-2023-00952
Device Sequence Number20471250
Product Code HRS
UDI-Device Identifier07612334110817
UDI-Public07612334110817
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K163046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.111.680S
Device Lot Number172P907
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/02/2023
Supplement Date Received by Manufacturer03/24/2023
Initial Report FDA Received Date01/26/2023
Supplement Report FDA Received Date03/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - GUIDES/SLEEVES/AIMING: SLEEVE
Patient SexUnknown